# SDR P5CA9800827

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO DOOR HINGE SURFACE CORROSION AT FWD SIDE AND AFT SIDE.  REMOVED CORROSION FROM DOOR HINGE AREA AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
